# SDR AALA20170531009

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 9,210 hours, 2,965 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY ASSIST BOTTLE LOW ON PRESSURE. SERVICED DOOR DAMPER BOTTLE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
